# SDR LR7A2009030900007

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: 3988274
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HSP57217, FOUND CRACK ON RT LOWER CENTER WING RAINBOW FITTING CUTOUT NR 5.  REPLACED RAINBOW FITTING IAW SB 382-57-82 REV 3.
